Doctor insights on:
Had a CBC done in ER after reaction to lexapro (escitalopram). Nausea dizzy. Wbc was 11.8 potassium 3.1. Should I worry? Are these bad?
My appetite is gone. Force myself to eat. Stress? Remeron gave me an appetite but raised my triglycerides. Lexapro (escitalopram) makes nausea worse. What will help?
Get seen: I'm concerned you have a physical lesion obstructing your gut. Even if you don't, you need to find the reason. Sensible people -- even physicians -- don't buy "stress" as an easy answer. "eustress" is good -- it motivates you to excel. "distress" means you're helpless / feel helpless; if you're in an abusive situation, your physician can perhaps help u escape;are you so strung out you can't eat? ...Read moreSee 1 more doctor answer
Hello, I am having what I believe ate panic attacks. I am 31 and have never been treated before. Symptoms are far heart rate, feel like I have to leave where I'm at, hot, and hyper ventilation. Dr gave me lexapro and after nausea for 2 days I ended up
Yep, you are having: Classic panic attack sx's--there are about 33 all total. Here's a reference: http://www. Psychologyproductsandservices. Com/page2.html Find a mental health pro to help figure out how this came about, and then work through how to undo it. We know a lot about panic these days and there are lots or techniques that work. Don't suffer alone. Therapy helps. ...Read moreSee 1 more doctor answer
Not recommended: If it’s that you have a supply from a previous prescription, I can’t recommend that you take this without supervision. While a one-time dose likely would not hurt, the two drugs *do* interfere with the electrical conduction in your heart. Nausea from Lexapro (escitalopram) goes away within a couple of weeks; what would be far better is letting your prescriber know and coming up with an alternative together. ...Read moreSee 1 more doctor answer
I'm going from 15 to 10 mg of lexapro (escitalopram). I have nausea and a weird feeling on my head. Any trick that would make me feel better? Please!
Go slower: Some people are very sensitive to changes in brain serotonin level, so doses can be changed even slower. Cut the 5mg Lexapro (escitalopram) tab in 1/2 or even 1/4 and drop every 4-7 days. Wait until any side effects pass + 3 more days, then lower again. This will usually prevent the side effects of decrease or increase of medication dose that alters brain neurotransmitter level (s). ...Read moreSee 1 more doctor answer
Been on lexapro (escitalopram) for six months nausea is terrible any solutions or alternative medication.
Last night took first dose of Lexapro (escitalopram) 10 and the nausea is horrible. Please tell me what I can do to help me with nausea to help me get thru this.
Take it with food: And lower the dose with a pill cutter to 2.5 or 5 mg and gradually raise it up from there. If the nausea continues, which it rarely does for more than a week at the most and is just a function of your gut serotonin receptors getting used to it, your lmd or psychiatrist should be notified if they are in today to call in an as needed medication they feel you might need for nausea. Remember: no booze. ...Read moreSee 2 more doctor answers
I'm having a lot of nausea withdrawaling from Lexapro. I've been tapering for a yr 20 mg now at 6.5mg. Is that normal?
2 days ago I overdosed on Lexapro (escitalopram). I'm still feeling strong nausea and I'm wondering if this is a big issue & if there's something I can do to aid it?
First question: Have you been medically evaluated for this drug over-dose? If not - this needs to be done. Let your mental health provider know ASAP. If you have any suicidal ideations at this time - get help right away. Consider ginger tea to sooth your nausea. Probiotics can also help. ...Read more
Can be: Stopping Lexapro (escitalopram) suddenly is not a good idea, because of possible discontinuation symptoms. Mood swings, irritability, muscle aches, tremors, anxiety, shock-like sensations, head "zaps, " dizziness, balance problems, fatigue, and vomiting can also happen. Please work with your doctor on tapering this medication so you don't have to have such an experience. ...Read more
Can I take Zofran for occasional nausea while taking the generic form of Lexapro (escitalopram) (on 5mg now will end up at 10mg)?
Can I take 10 mg lexapro (escitalopram) and meclizine? I've been having lots of nausea, and my gastroentorologist, gave me meclizine to help.
Lexapro & meclizine: There is moderate potential for drug- drug interaction. "Using meclizine together with escitalopram may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. " See: https://www. Drugs. Com/interactions-check. Php? Drug_list=1540-0, 1013-565 ...Read more
Taking 10 mg Lexapro in the morning, horrible nausea for the first 4-5 hrs but the also intermittent boust the rest of the day. Xanax (alprazolam) helps. Normal?
Normal, no: Most patients starting on a low dose of Lexapro (escitalopram) don't experience much in the way of side effects, but I have had a few patients who have indeed had a terrible set of side effects on low dose lexapro (escitalopram). Please call for a follow up appointment with your clinician to discuss this, and whether another medication would be indicated, or some other change in your treatment. ...Read more
Took Lexapro (escitalopram) and tri nessa at the same time in the morning and suffered severe nausea all day. Could taking them together magnified the side effects?
Stopped taking lexapro (escitalopram) fpr about two weeks aftrer being on it for about a year ive been having horrible nausea and dizziness should I justrestart it?
Lexapro, (escitalopram) Anxiety: I understand your distress. Symptoms of Lexapro (escitalopram) withdrawal will decrease in intensity if you decreased the dose of Lexapro (escitalopram) gradually. Believe in Healing powers of your body! Nausea and dizziness can also be due to stress in your life causing Anxiety. See Psychiatrist for Diagnosis, discuss reasons for starting Lexapro (escitalopram), side effects, withdrawal symptoms and management; Therapy for stresses in life ...Read more
I am 62 been on 20mg of Prozac for 8 mos. Makes me nausea most of the day. Tried celexea. That was worse how about lexapro (escitalopram)?
Thoughts.: Lexapro (escitalopram) is about the gentlest of all of the ssri's (although there is no guarantee). I think it is probably worth a try. If you still have nausea - you can take with food. If you still have nausea, would suggest regular use of probiotics (i have yet to have a patient that it didn't work for). Good luck. ...Read more
I took 10mg of lexapro 1 time 48 hours ago It was intense I got the shakes and felt high. I still have anxiety and nausea How long until I feel better?
Anxious: People with anxiety are more aware of their bodies and more prone to side effects. Don't take other than prescribed unless directed by your Dr. And you should get in touch with him/her ASAP. A decreased dose or switch to another med may be recommended. Consider the reason for the medication as well. Many with anxiety require gentle dosing for 6 weeks before benefit. ...Read more
Went from 30 mg of Cymbalta (duloxetine) to 10 then 20 mg of Lexapro. 2 months later headaches. Nausea. If not withdrawal could it be Lexapro not working.?
Speak to your doc: Speak to your prescriber regarding the nausea to see if you need to change Meds. But to answer your? , try taking your med at bedtime, which lessens this, also you can buy meclizine OTC at your pharmacy. Several prescription Meds also address nausea by affecting brain sensors, or speeding the gut motility. ...Read more
End of second day off Lexapro (escitalopram) due to pharmacy not having then. I have nausea, cramps, and anxiousnous. To hydrozine pomaote for now. Will I be ok?
Yes.: You have what they call discontinuation syndrome. Hydroxyzine will help with the nausea and cramps as well as anxiety. Take the Hydroxyzine every 4-6 hours and see if you can lie down and do some relaxation techniques using deep breathing. If this continues, call your doctor who can prescribe another medication temporarily to alleviate your symptoms. ...Read more